# SDR FDEA202105181296

- Difficulty date: May 18, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 57,578 hours, 26,853 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bulb
- Condition: Inoperative
- Location: Slide Indicator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE ARMED LIGHT IS OUT   PERFORMED T/S AS PER FIM 25-66 FAULT TREE 802.  FOUND BULBS INOP. REPLACED BULBS AS PER WDM  25-66-11. A/C OK FOR SERVICE.
